RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Avdeev, Roman Ruslanovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:317
Abstract pages:474
Full texts:87
References:76
E-mail: ,

http://www.mathnet.ru/eng/person35507
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. R. R. Avdeev, V. G. Puzarenko, “A computable structure with non-standard computability”, Mat. Tr., 21:2 (2018),  3–60  mathnet; Siberian Adv. Math., 29:2 (2019), 77–115  scopus
2017
2. R. R. Avdeev, V. G. Puzarenko, “A computable structure with nonstandard computability”, Algebra Logika, 56:5 (2017),  636–638  mathnet; Algebra and Logic, 56:5 (2017), 425–426  isi  scopus
2011
3. R. R. Avdeev, “On the admissible sets of type $\mathbb{HYP}(\mathfrak M)$ over recursively saturated models”, Sibirsk. Mat. Zh., 52:6 (2011),  1199–1220  mathnet  mathscinet; Siberian Math. J., 52:6 (2011), 951–968  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020